Advertisement

Siberian Mathematical Journal

, Volume 44, Issue 5, pp 757–764 | Cite as

An Expression for the Superposition of General Algebraic Functions in Terms of Hypergeometric Series

  • I. A. Antipova
Article

Abstract

We show that the superposition of general algebraic functions is representable as a ratio of hypergeometric series.

algebraic function hypergeometric series Mellin transform superposition multidimensional residue 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Mellin H. J., “Resolution de l'equation algebrique generale a l'aide de la fonction,” C. R. Acad. Sci., 172, 658–661 (1921).Google Scholar
  2. 2.
    Passare M., Tsikh A., and Zhdanov O., “A multidimensional Jordan residue lemma with an application to Mellin-Barnes integrals,” Aspects Math., E 26, 233–241 (1994).Google Scholar
  3. 3.
    Zhdanov O. N. and Tsikh A. K., “Studying the multiple Mellin-Barnes integrals by means of multidimensional residues,” Sibirsk. Mat. Zh., 39, No. 2, 282–298 (1998).Google Scholar
  4. 4.
    Semusheva A. Yu. and Tsikh A. K., “Continuation of the Mellin studies about solutions of algebraic equations,” in: Complex Analysis and Deferential Operators [in Russian], Krasnoyarsk Univ., Krasnoyarsk, 2000, pp. 134–146.Google Scholar
  5. 5.
    Sadykov T. M., “On the Horn system of partial deferential equations and series of hypergeometric type,” Math. Scand., 91, 127–149 (2002).Google Scholar
  6. 6.
    Gel'fand I. M., Graev M. I., and Retakh V. S., “General hypergeometric systems of equations and series of hypergeometric type,” Uspekhi Mat. Nauk, 47, No. 4, 3–82 (1992).Google Scholar
  7. 7.
    Arnol'd V. I., “Topological invariants of algebraic functions. II,” Funktsional. Anal. i Prilozhen., 4, No. 4, 1–9 (1970).Google Scholar
  8. 8.
    Sturmfels B., “Solving algebraic equations in terms of \(A\)-hypergeometric series,” Discrete Math., 15, No. 1-3, 171–181 (2000).Google Scholar
  9. 9.
    Gradshte?n I. S. and Ryzhik I. M., Tables of Integrals, Sums, Series, and Products [in Russian], Fizmatgiz, Moscow (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • I. A. Antipova
    • 1
  1. 1.Krasnoyarsk State Technical UniversityRussia

Personalised recommendations